Sh:431

Bib entry
@article{Sh:431,
 author = {Komj{\'a}th, P{\'e}ter and Shelah, Saharon},
 title = {{A note on a set-mapping problem of Hajnal and M\'at\'e}},
 journal = {Period. Math. Hungar.},
 fjournal = {Periodica Mathematica Hungarica. Journal of the J\'anos Bolyai Mathematical Society},
 volume = {28},
 number = {1},
 year = {1994},
 pages = {39--42},
 issn = {0031-5303},
 doi = {10.1007/BF01876368},
 mrclass = {03E05 (03E20 03E35 04A20)},
 mrnumber = {1310757},
 mrreviewer = {Marion Scheepers},
 doi = {10.1007/BF01876368}
}